# SDR ASAA2020083193116

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 63,224 hours, 30,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT INOPERABLE AT LT OVERWING EXIT.  GROUNDED - YES.  REMOVED AND INSTALLED SERVICEABLE EMERGENCY LIGHT BATTERY PACK, OPS CHECK GOOD, IAW B737-700 AMM 33-51-06-960-805.
